# SDR SWAA2022111465875

- Difficulty date: October 28, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 500b-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO,  LT TRANSITIONAL ANGLE AT BS 500B+8 THRU 500G+10, WAS FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE SECTION IAW SRM 51-40-02.   LOCATED AND DRILLED FWD SPICE AT BS 500B +9 IAW SRM 53-00-53-2R-5.   REPAIRED IAW SRM 53-00-53-2R-5, REPAIR 5, AND EA M-22-153-01550.
